# SDR USAA2013072200014

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 62,698 hours, 41,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON SEAT 12C BROKEN.  REPLACED EMERGENCY LIGHT SIGN IAW SPWM 20-30-12.  OPS CHECKED NORMAL.
